On Random Cubical Graphs

A. V. Kostochka, A. A. Sapozhenko, K. Weber

Research output: Contribution to journalArticlepeer-review


The historical development and the state of the art concerning random subgraphs of the n-cube graph are summarized.

Original languageEnglish (US)
Pages (from-to)155-160
Number of pages6
JournalAnnals of Discrete Mathematics
Issue numberC
StatePublished - Jan 1 1992
Externally publishedYes

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'On Random Cubical Graphs'. Together they form a unique fingerprint.

Cite this